# SDR AALA202407246413

- Difficulty date: July 10, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,113 hours, 26,936 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Bolt
- Condition: Loose
- Location: Fuel Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT MAIN TANK FUEL INDICATOR FLUCTUATED 1300 LBS AFTER LEVEL OFF AT FL350, DISPLAYING A FUEL IMBALANCE YELLOW WARNING ON THE RIGHT MAIN TANK FUEL INDICATOR.**SUPPLEMENTAL REPORT FOR (AALA202407116413): REF WORK ORDER #TT00150; FOUND MULTIPLE LOOSE PROBE MOUNT BOLTS.  RETORQUED ALL TERMINALS AND MOUNT BOLTS TO ALL 12 TANK UNITS, PER B737 AMM 28-41-00-710-801. PERFORMEDOPERTIONAL CHECK OF FQIS, PER B737 AMM 28-41-00-710-801. NO FAULTS NOTED.
